Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 185648, 10 pages
Research Article

Computation of the -Table Related to the Padé Approximation

1Uniwersytet Technologiczno-Humanistyczny im. K. Pułaskiego, ul. Malczewskiego 20a, 26-600 Radom, Poland
2Aix Marseille Université, CPT CNRS, UMR 7332, Luminy, Case 907, 13288 Marseille Cedex 9, France
3Université de Toulon, CNRS, CPT, UMR 7332, 83957 La Garde, France

Received 27 June 2013; Revised 13 September 2013; Accepted 24 September 2013

Academic Editor: Nicola Mastronardi

Copyright © 2013 Radosław Jedynak and Jacek Gilewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Radosław Jedynak and Jacek Gilewicz, “Computation of the -Table Related to the Padé Approximation,” Journal of Applied Mathematics, vol. 2013, Article ID 185648, 10 pages, 2013.